CSN Login
Members Online: 7

UTIs

cap630
Posts: 150
Joined: Jul 2011

I have been having frequent UTIs since treatment ended. Anyone else having this problem?

mp327's picture
mp327
Posts: 3114
Joined: Jan 2010

I can't say that this has been an issue for me. I'm wondering if in your case your urethra has some scar tissue from the radiation and you are not completely emptying your bladder upon urination, which could lead to bacteria. Just a thought.

sissy310
Posts: 300
Joined: May 2010

It has been an issue for me. I even had to see a urinary oncologist because of trace amounts of blood in my urine. He said with radiation there is higher rate of UTI's and he suggested I drink LOTS of water to keep the urine clear (he said it should be almost like I'm peeing water rather than the yellowy color (sorry if TMI)...that keeps bacteria from collecting in urinary tract. Has your doctor put you on a longer regimen of antibiodics? They had to give me a 30 day supply and he said if it continued, I may have to be on a daily dose (preventative) but so far it has not happened. Hope that you are feeling better. Marilyne

cap630
Posts: 150
Joined: Jul 2011

I'll talk to my doctor and drink plenty of water in the mean time.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network